Even convexity, subdifferentiability, and Γ-regularization in general topological vector spaces

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/53845
Full metadata record
Full metadata record
DC FieldValueLanguage
dc.contributorLaboratorio de Optimización (LOPT)es
dc.contributor.authorVicente-Pérez, José-
dc.contributor.authorVolle, Michel-
dc.contributor.otherUniversidad de Alicante. Departamento de Métodos Cuantitativos y Teoría Económicaes
dc.date.accessioned2016-03-17T12:35:06Z-
dc.date.available2016-03-17T12:35:06Z-
dc.date.issued2015-09-15-
dc.identifier.citationJournal of Mathematical Analysis and Applications. 2015, 429(2): 956-968. doi:10.1016/j.jmaa.2015.04.051es
dc.identifier.issn0022-247X (Print)-
dc.identifier.issn1096-0813 (Online)-
dc.identifier.urihttp://hdl.handle.net/10045/53845-
dc.description.abstractIn this paper we provide new results on even convexity and extend some others to the framework of general topological vector spaces. We first present a characterization of the even convexity of an extended real-valued function at a point. We then establish the links between even convexity and subdifferentiability and the Γ-regularization of a given function. Consequently, we derive a sufficient condition for strong duality fulfillment in convex optimization problems.es
dc.description.sponsorshipMICINN of Spain, Grant MTM2011-29064-C03-02.es
dc.languageenges
dc.publisherElsevieres
dc.rights© 2015 Elsevier Inc.es
dc.subjectEvenly convex hulles
dc.subjectSubdifferentiales
dc.subjectStrict epigraphes
dc.subjectΓ-regularizationes
dc.subject.otherFundamentos del Análisis Económicoes
dc.titleEven convexity, subdifferentiability, and Γ-regularization in general topological vector spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.peerreviewedsies
dc.identifier.doi10.1016/j.jmaa.2015.04.051-
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.jmaa.2015.04.051es
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
Appears in Collections:INV - LOPT - Artículos de Revistas
INV - DMCTE - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2015_Vicente_Volle_JMathAnalAppl_final.pdfVersión final (acceso restringido)370,11 kBAdobe PDFOpen    Request a copy
Thumbnail2015_Vicente_Volle_JMathAnalAppl_accepted.pdfAccepted Manuscript (acceso abierto)287,07 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.